Aa
A
A
Close
Avatar universal
atenolol too much at 12.5 doseage
I am a 67 year old, single male, in excellent health, exercise regularly, avid golfer, heart bypass 2000, all went well, doctor left me on one med, Atenolol @ 12.5 doseage - I also mediate - TM.  I have reacurring problems with dizziness and the "blinkies" (eye sight) and have found decreasing the doseage further decreases these side affects considerably.  Question:  I am thinking of just eliminating this med all together.  Any advise (other than ask the surgean that put me on it - all most impossible to contact) will be greatly appreciated.    Joseph  :o)
Cancel
1 Answers
Page 1 of 1
592969 tn?1248329005
Do not eliminate the Atenolol without your doctor's consent.  I have seen many people end up in the Emergency Room after discontinuing their beta blocker even with their doctor's consent.  When my mom discontinued hers, she went into heart failure within a 3 week period.  The heart gets addicted to the beta blocker.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland